Global cauchy problem of 2D generalized MHD equations
By Jishan Fan, H. Malaikah, S. Monaquel, Gen Nakamura, Yong Zhou. 2014
128 citations recorded by the source corpus.
Subfields: Applied Mathematics, Control and Systems Engineering, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/976b8e4d87eaba15ef1908661228148704e24d92
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Control and Systems Engineering
In Mathematical Physics
Citations in the corpus
- Global solutions of 3D incompressible MHD system with mixed partial dissipation and magnetic diffusion near an equilibrium (2019, background): “GLOBAL SOLUTIONS OF 3D MHD EQUATIONS WITH MIXED DISSIPATION 3 some of the other exciting results in [9, 13, 14, 16–18, 23–25, 35, 38–43, 45] and the references therein.”